# SDR DALA2016101907389

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 72,057 hours, 32,274 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AND AFT FASTENER HOLES CRACKED LT SIDE, BEAM LAYER, LT SIDE BOX BEAM FLANGE FRAME 43 INSPECTION.  REPAIRED IAW AMDS 5310-01450-02.
